American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76U05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jong Uhn Kim. On the model equations which describe nonlinear wave motions in a rotating fluid . Trans. Amer. Math. Soc. 287 (1985) 403-417. MR 766227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bernard Friedman. Analyticity of equilibrium figures of rotation . Trans. Amer. Math. Soc. 43 (1938) 183-198. MR 1501938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. J. Moulton. On figures of equilibrium of a rotating compressible fluid mass; certain negative results . Trans. Amer. Math. Soc. 17 (1916) 100-108. MR 1501031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George Howard Darwin. Further note on Maclaurin's spheroid . Trans. Amer. Math. Soc. 9 (1908) 34-38. MR 1500800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] George Howard Darwin. The approximate determination of the form of Maclaurin's spheroid . Trans. Amer. Math. Soc. 4 (1903) 113-133. MR 1500629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1